Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Wavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equations

Loading...
Thumbnail Image

Full text at PDC

Publication date

2002

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Carpio Rodríguez, A. M. «Wavefronts for Discrete Two-Dimensional Nonlinear Diffusion Equations». Applied Mathematics Letters, vol. 15, n.o 4, mayo de 2002, pp. 415-21. DOI.org (Crossref), https://doi.org/10.1016/S0893-9659(01)00152-5.

Abstract

Existence of wavefronts for discrete two-dimensional evolution models involving diffusive terms with a nonlinear dependence on the discrete ‘gradients’ is studied. For small values of a control parameter, we prove existence of steady wavefronts. We investigate numerically the transition of steady fronts to traveling waves as the control parameter increases.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections